# SDR YENA201701120028

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 35,266 hours, 12,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 065824
- Condition: Faulted
- Location: Cabin
- Part time: 35,255 hours, 12,159 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 691, BOS-TPA. DURING ROUTINE MAINTENANCE, EMERGENCY LIGHT TEST FAULTED EMERGENCY BATTERY FIN 12WL. R & R EMERGENCY LIGHT BATTERY FIN 12WL IAW AMM 33-51-38.
